# SDR U30A200300022

- Difficulty date: July 28, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 34,887 hours, 13,752 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GROUND AFTER FLT 326 BWI-PUJ, LAV-D SHOWS SMOKE DETECTOR FAULT.  DEFERRED LAV-D PER MEL 26-17-01.  ON RETURN TO BWI (7/28/03) AFTER FLT 327, BWI MAINTENANCE OPERATIONALLY TESTED THE SMOKE DETECTOR SYSTEM IAW AMM 26-17-00-501, WITH NO FAULTS FOUND.  THIS CLEARED THE MEL AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ADDITIONAL WIRE TOUBLESHOOTING OF THE SMOKE DETECTOR SYSTEM PER SRTC 26-03-005 WAS ACCOMPLISHED WITH NO FAULTS FOUND.
